How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

Spotting on seventh day of period,just came off the pill

Customer Question

Spotting on seventh day of period,just came off the pill sprintec.why am I still bleeding on the seventh day?
Submitted: 1 year ago.
Category: OB GYN
Customer: replied 1 year ago.
When will it stop?
Customer: replied 1 year ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  khagihara replied 1 year ago.

How tall are you? How much do you weigh? Any weight change? Any symptoms? Any medical problem? Any surgeries? Any other medications including over-the-counter pills and herbs? Any family medical history?

Customer: replied 1 year ago.
5-7,205,no weight change,a headache, fatigued, no medical problems,no surgeries,no medications
Expert:  khagihara replied 1 year ago.

You could have endometrial hyperplasia (increased lining of the uterus, benign) or fibroids. You should see a gyn to have ultrasound and an endometrial biopsy if the lining is thick.

Customer: replied 1 year ago.
Ok thank you so much
Expert:  khagihara replied 1 year ago.

You are welcome. Take care.